Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'triazolam'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. met with psychiatrist last friday and was asked when/how i take/manage/remember to take my meds and when I mentioned I took my Vraylar in the morning she expressed concern and asked why I took it in the AM. I simply told her it doesn't sedate me at all and I struggle to keep up with multiple dosages per day and remembering to take meds in the evening. She suggested that even though I don't feel sedated or tired from taking Vraylar in the morning, in addition to 40mg Valium and 0.5mg Xanax, switching to dosing at bedtime (the Vraylar plus Valium) may decrease my need to use a sleeping aid. I can never win with antipsychotics and sleep. An atypical antipsychotic either knocks me out (seroquel, zyprexa) and leaves me super sedated next day and cognitively impaired, as well as "stable-blah or fails to produce activation or sedation (rexulti, vraylar, latuda). This puts me in a predicament because I have severe insomnia that must be treated or else I spiral out of control and become dysfunctional very rapidly. Since Vraylar doesn't help me fall asleep, I alternate between using small dose, 50mg, of seroquel and halcion 0.25mg. Here's the problem: I don't feel at ease or comfortable taking to antipsychotics at the same time (Vraylar + Seroquel), but it works. Even my psychiatrist expresses a lot of concern about me taking two antipsychotics. We have explored other options, trust me almost of of them (sonata, ambien, edluar, mirtazapine, saphris, lunesta, temazepam, valium, xanax, clonidine, intermezzo, you name it, i've tried it except for belsomra), and after failing therapeutic response to several rounds of hypnotic sleeping medications I begged for halcion because I had been dying to do well on a sleep medication with a short half-life, quick onset of action, and little next day sedation. My doctor wrote my a script of 20 tablets for 45-60 days, but recently discussed "doing something about the triazolam (halcion)," meaning getting rid of it in the near future but it's the only thing that works for me! I w I feel so anxious because I am 3 weeks from coming off xanax completely, or decreasing to 0.25mg for 2 weeks after that then being off. Then the plan is to remove the remaining benzos (diazepam, triazolam) because I had a history of using xanax in the wrong ways in my past, so my doctor wants me off any benzodiazepine. I am really concerned that she will eventually stop prescribing halcion to me and I fear this because this is the only med I can rely on to get a good nights' rest if I have an important even the next day where I can't afford drowsiness. I use halcion to put me to sleep when I have something important to do the next day or if it's too late at night to take something longer acting like seroquel. My health insurance keeps pushing her to change medications since halcion is indicated for short term relief, but so is ambien, lunesta, and sonata. What's the difference I told her, halcion is the only thing that legititmately helps me fall asleep fast, doesn't leave a hangover, feels more natural than other sleep aids like ambien (where I feel disoriented, wobbly, etc.). I was absolutely grateful when my physician wrote me for halcion and was even happier after trying it out. i am not looking to take it every night by any means, I just want to have a continuous prescription so I can have something to rely on when I cannot afford having a poor night's' sleep or when i find myself spending hours trying but failing to fall asleep. Anyone else have experiences with being prescribed halcion on a continuous basis? I frankly don't see the problem in my prescription of 20 halcion every 45-60 days, it's not like I am taking it nightly (then I would see and understand where my doctor and health insurance company are coming from) but for strictly PRN use. I think taking halcion out of my medication regimen will only lead to the journey of finding another sleep medication that works, which we all know take weeks to months. Why change something if it's working and not being misused or abused? Any opinions, stories, or experiences with you guys? Feel free to talk about other "short-term" sleep medications and your experience.
×
×
  • Create New...